# SDR CALA2018031200873

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N2505U32
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR SUPPORT INTERCOSTAL ANGLE BETWEEN APPROX BS 1420 AND BS1440 BL0 CRACKED. REMOVED AND REPLACED 1 EA ANGLE AT MAIN CABIN AFT FLOOR SUPPORT APPROX BS 1420 AND 1440 BL 0 IAW SRM 51-40-02 AND DRAWING 146N5180.
